# SDR DALA2020061982484

- Difficulty date: June 17, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 89,932 hours, 39,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 & R2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED DEAD BATTERY PACKS FOR R1, R2 RIGHT OVERWING EXITS IAW AMM 33-51. OPS CHECKED GOOD.
